# SDR DALA14000411808

- Difficulty date: January 4, 2014
- Submitted: January 5, 2014
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 50,358 hours, 11,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE.  R & R BATTERY PACK.  ALL EMERGENCY LIGHT OPS OK IAW AMM 33-51.
